NeoCitran Extra Strength Total Cold Night Honey Lemon
Pharmacy For Life

NeoCitran Extra Strength Total Cold Night Honey Lemon

Regular price $15.49 $0.00

NeoCitran Extra Strength Total Cold Night Honey Lemon is nighttime cold medicine in a great-tasting honey-lemon-flavoured hot drink.

Directions: Adults and children 12 years and over:

  • Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water.
  • May be taken every 4 – 6 hours.
  • Do not take more than 4 pouches in 24 hours.
  • Children under 12: Do not use.
  • Do not take more than directed (see liver warnings).
  • This is not a standard dosage unit.

Uses: Temporarily relieves cough, cold and flu symptoms: fever, minor body aches and pain, sore throat pain, headache, dry cough, nasal & sinus congestion, sneezing, runny nose and itchy, watery eyes.

Active Ingredients (in each pouch of 10.1 g powder):

Acetaminophen 650 mg ................... Pain reliever, fever reducer
Phenylephrine hydrochloride 10 mg ............. Nasal decongestant
Diphenhydramine hydrochloride 25 mg .................. Antihistamine, Cough suppressant

Inactive Ingredients: acesulfame potassium, aspartame (contains phenylalanine), citric acid, D&C Yellow No.10, FD&C Blue No.1, FD&C Red No.40, flavours (contains soy), maltodextrin, silicon dioxide, sodium citrate, sucrose, tribasic calcium phosphate.

Liver warning Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite

Allergy alert Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash

If any of the above noted symptoms occur, stop use and seek medical help right away.

Do not use:

  • with any other drug containing acetaminophen
  • if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for two (2) weeks after stopping the MAOI drug
  • with any other product containing diphenhydramine, even one used on skin

Ask a doctor or pharmacist before use if you:

  • have liver, kidney, heart or thyroid disease
  • have diabetes, glaucoma, high blood pressure
  • have difficulty urinating
  • have breathing problems such as emphysema or chronic bronchitis
  • take the blood thinning drug warfarin
  • take sedatives or tranquilizers
  • take any other cough and cold medication
  • are pregnant or breastfeeding

When using this product:

  • drowsiness may occur
  • alcohol, sedatives and tranquilizers may increase drowsiness
  • do not drive or engage in activities requiring alertness
  • avoid alcoholic drinks
  • excitability may occur, especially in children

Stop use and ask a doctor if:

  • pain lasts more than 5 days
  • fever lasts more than 3 days
  • sore throat pain lasts for more than 2 days
  • symptoms worsen or last more than 7 days
  • you develop a fever (>38°C)
  • you are nervous, dizzy or can’t sleep

Keep out of reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a poison control centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.